# SDR SWAA2020033029466

- Difficulty date: March 11, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 21,525 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231MF LEFT EDGE DAMAGED (MARKED) / REMOVED EDGE SPLINTERING PER ALLOWANCE IN BOEING DWG:143A5810. 57795U 10MAR2020 AND SRM 51-10-02-0G-0 PARA 5; D ON LEFT EDGE OF PANEL 231MF
